JournalsaihpcVol. 2, No. 2pp. 75–99

Adjoint differential inclusions in necessary conditions for the minimal trajectories of differential inclusions

  • H. Frankowska

Adjoint differential inclusions in necessary conditions for the minimal trajectories of differential inclusions cover
Download PDF

Abstract

We define an adequate concept of « derivative » of a set valued map and of its transpose for constructing the « adjoint inclusions » associated to a trajectory of a differential inclusion minimizing a functional. This result can be applied to the optimal control problem with non smooth data, in finite or infinite horizon.

Résumé

On définit une notion convenable de « différentielle » d’une correspondance et de sa transposée pour construire les inclusions adjointes associées aux trajectoires d’une inclusion différentielle minimisant une fonctionnelle. Ce résultat s’applique au problème de contrôle optimal avec des données non régulières en horizon fini ou infini.

Cite this article

H. Frankowska, Adjoint differential inclusions in necessary conditions for the minimal trajectories of differential inclusions. Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985), no. 2, pp. 75–99

DOI 10.1016/S0294-1449(16)30408-5